MathSciNet Relay Station
MathSciNet bibliographic data
MR2372723 53A05 (53C40)
Simon, Udo Yau's problem on a characterization of rotational ellipsoids. Asian J. Math. 11 (2007), no. 3, 361–371.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement